# SDR 05202005

- Difficulty date: May 20, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 28,107 hours, 31,056 cycles
- Engine: Ge CT79B
- Engine time: 25,941 hours, 28,422 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

RT ENGINE FAILURE ON TAKEOFF ROLL.
